Convergence of bimodules over maximal abelian selfadjoint algebras

J.L. Habgood, Ivan Todorov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We prove a continuity result for the map sending a masa-bimodule to its support. We characterise the convergence of a net of weakly closed convex hulls of bilattices in terms of the convergence of the corresponding supports, and establish a lower-semicontinuity result for the map sending a support to the corresponding masa-bimodule.
Original languageEnglish
Pages (from-to)310-315
Number of pages6
JournalJournal of Operator Theory
Volume63
Issue number2
Publication statusPublished - Mar 2010

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Convergence of bimodules over maximal abelian selfadjoint algebras'. Together they form a unique fingerprint.

Cite this